# SDR JJBA20210722005

- Difficulty date: July 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 37,494 hours, 24,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Frms 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON LH CENTER FUSE 1, BTW FR 20-21 AND BTW STR 11L - 12L. REPAIR DOUBLER ON LH CENTER FUSE 1 BTW FR 20-21 AND STR 11L-12L REMOVED FOR INVESTIGATION. AFTER INVESTIGATION, CUT OUT NOT CONFORM. CUT OUT ON L/H FUSE, CF1, BTW FR20-21 AND BTW STR 11L-12L, SKIN REPAIRED.
